Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 459063, 11 pages
http://dx.doi.org/10.1155/2011/459063
Research Article

On Certain Class of Analytic Functions Related to Cho-Kwon-Srivastava Operator

1Faculty of Management, Multimedia University, Selangor D. Ehsan, 63100 Cyberjaya, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor D. Ehsan, 43600 Bangi, Malaysia

Received 27 March 2011; Accepted 29 August 2011

Academic Editor: Stanisława R. Kanas

Copyright © 2011 F. Ghanim and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Motivated by a multiplier transformation and some subclasses of meromorphic functions which were defined by means of the Hadamard product of the Cho-Kwon-Srivastava operator, we define here a similar transformation by means of the Ghanim and Darus operator. A class related to this transformation will be introduced and the properties will be discussed.